# SDR USAA060356

- Difficulty date: February 24, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- Aircraft time: 53,780 hours, 53,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF BS 294.5 AND STR 11L.  REMOVED CRACKED CLIP, FABRICATED AND INSTALLED NEW CLIP IAW BOEING DWG 69-62054, DEFECT SIZE: .50 INCH.
